# SDR ABXA20160129034

- Difficulty date: January 29, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 61,866 hours, 44,456 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T581478
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED T CAP STATION 246, UNDER FWD LAVATORY AREA.  REMOVED & FABRICATED NEW FLOORBEAM USING PO 0077887 7075-T6 .050, EXTRUSION IAW SRM 53-10-51 FIG 201.  CORRODED, PN 141T5814-78, PART NAME CHORD, SN NSN, EXACT FS & BS LOCATION ON ACFT, FROM STATION 246, LBL 63 - LBL 81.  ACFT WAS GNDED.
